# SDR CA010501006

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4121T03G01
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI WITH THE THROTTLE ON IDLE POSITION THE ITT ON ENGINE NR 2 INCREASED SUDDENLY UP TO 1093 CELSIUS. THE ENGINE SHUT DOWN BY ITSELF.BASE ON THE INSPECTION RESULTS GE RECOMMANDS TO REPLACE THE FMU AND ENGINE RUN IN ORDER TO CONTINUE TO OPERATE THE ENGINE.
